Next Article in Journal
Three-Dimensional Synthesis of Manufacturing Tolerances Based on Analysis Using the Ascending Approach
Next Article in Special Issue
A Note of Jessen’s Inequality and Their Applications to Mean-Operators
Previous Article in Journal
Diverse Multiple Lump Analytical Solutions for Ion Sound and Langmuir Waves
Previous Article in Special Issue
Chebyshev-Steffensen Inequality Involving the Inner Product

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 202

Article: Refinements of the Converse Hölder and Minkowski Inequalities
Authors: by Josip Pečarić, Jurica Perić and Sanja Varošanec

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop